|HIV/HEP C/ BIPOLAR
Nov 18, 2007
IS THEIR AWAY OF TREATING THESE WITH OUT MEDS CAUSING BAD SIDE EFFECTS OR RISK?
Response from Dr. McGovern
I would say that side effects need to be carefully worked out. I know in our clinic we work with the patient to find the best combination for their individual body since everyone responds differently.
treatment of copegus + interferum
hiv hept c
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Does Herpes Cause Harm To The Immune System?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- Metronidazole Oral Thrush
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.